RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 468, Pages 105–125 (Mi znsl6592)  

I

On the group of infinite $p$-adic matrices with integer elements

Y. A. Neretinabcd

a Department of Mathematics and Pauli Institute, University of Vienna, Vienna, Austria
b Institute for Theoretical and Experimental Physics, Moscow, Russia
c Moscow State University, Moscow, Russia
d Institute for Information Transmission Problems, Moscow, Russia

Abstract: Let $G$ be an infinite-dimensional real classical group containing the complete unitary group (or the complete orthogonal group) as a subgroup. Then $G$ generates a category of double cosets (train), and any unitary representation of $G$ can be canonically extended to the train. We prove a technical lemma on the complete group $\mathrm{GL}$ of infinite $p$-adic matrices with integer coefficients; this lemma implies that the phenomenon of an automatic extension of unitary representations to a train is valid for infinite-dimensional $p$-adic groups.

Key words and phrases: unitary representations, infinite-dimensional groups, oligomorphic groups, double cosets, Polish groups, representations of categories.

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
The research was carried out at the IITP RAS with the support of the Russian Science Foundation (project 14-50-00150).


Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 240:5, 572–586

UDC: 517.986.4+512.625+512.583
Received: 10.06.2018
Language:

Citation: Y. A. Neretin, “On the group of infinite $p$-adic matrices with integer elements”, Representation theory, dynamical systems, combinatorial methods. Part XXIX, Zap. Nauchn. Sem. POMI, 468, POMI, St. Petersburg, 2018, 105–125; J. Math. Sci. (N. Y.), 240:5 (2019), 572–586

Citation in format AMSBIB
\Bibitem{Ner18}
\by Y.~A.~Neretin
\paper On the group of infinite $p$-adic matrices with integer elements
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXIX
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 468
\pages 105--125
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6592}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2019
\vol 240
\issue 5
\pages 572--586
\crossref{https://doi.org/10.1007/s10958-019-04376-w}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068225210}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6592
  • http://mi.mathnet.ru/eng/znsl/v468/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:53
    Full text:13
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020